Two edge-disjoint Hamiltonian cycles of powers of a graph

Ladislav Nebeský; Elena Wisztová

Časopis pro pěstování matematiky (1985)

  • Volume: 110, Issue: 3, page 294-301
  • ISSN: 0528-2195

How to cite

top

Nebeský, Ladislav, and Wisztová, Elena. "Two edge-disjoint Hamiltonian cycles of powers of a graph." Časopis pro pěstování matematiky 110.3 (1985): 294-301. <http://eudml.org/doc/21602>.

@article{Nebeský1985,
author = {Nebeský, Ladislav, Wisztová, Elena},
journal = {Časopis pro pěstování matematiky},
keywords = {hamiltonian cycle},
language = {eng},
number = {3},
pages = {294-301},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Two edge-disjoint Hamiltonian cycles of powers of a graph},
url = {http://eudml.org/doc/21602},
volume = {110},
year = {1985},
}

TY - JOUR
AU - Nebeský, Ladislav
AU - Wisztová, Elena
TI - Two edge-disjoint Hamiltonian cycles of powers of a graph
JO - Časopis pro pěstování matematiky
PY - 1985
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 110
IS - 3
SP - 294
EP - 301
LA - eng
KW - hamiltonian cycle
UR - http://eudml.org/doc/21602
ER -

References

top
  1. M. Behzad G. Chartrand, L. Lesniak-Foster, Graphs & Digraphs, Prindle, Weber & Schmidt, Boston 1979. (1979) Zbl0403.05027MR0525578
  2. G. Chartrand A. D. Polimeni, M. J. Stewart, The existence of 1-factors in line graphs, squares, and total graphs, Indagationes Math. 35 (1973), 228-232. (1973) Zbl0262.05130MR0321809
  3. F. Harary, Graph Theory, Addison-Wesley, Reading (Mass.) 1969. (1969) Zbl0196.27202MR0256911
  4. L. Nebeský, On the existence of a 3-factor in the fourth power of a graph, Časopis pěst. mat. 105 (1980), 204-207. (1980) Zbl0433.05046MR0573113
  5. L. Nebeský, E. Wisztová, Regular factors in powers of connected graphs, Časopis pěst. mat. 106 (1981), 52-59. (1981) Zbl0464.05047MR0613706
  6. M. Sekanina, On an ordering of the set of vertices of a connected graph, Publ. Sci. Univ. Brno 412 (1960), 137-142. (1960) Zbl0118.18903MR0140095
  7. D. P. Sumner, Graphs with 1-factors, Proc. Amer. Math. Soc. 42 (1974), 8-12. (1974) Zbl0293.05157MR0323648

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.